# SDR ASAA1159407

- Difficulty date: April 7, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 8,470 hours, 2,592 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA165938C
- Condition: Failed
- Location: Fuel System
- Part time: 8,470 hours, 2,592 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LIH TO OAK 3+ 55 HRS INTO FLIGHT.  FUEL CROSSFEED VALVE TESTED CLOSED OPEN CLOSED.  UPON CLOSURE "VALVE OPEN" LIGHT STAYED BRIGHT BLUE.  CYCLED KNOB OPEN CLOSED AND "VALVE OPEN" LIGHT EXTINGUISHED FL 370 SAT 58 C.  FUEL TEMP 30 C.  REPLACED ENGINE FUEL CROSSFEED VALVE ACTUATOR IAW AMM 28 22 21 000 804 AND 28 22 21 400 804.  PERFORMED OPERATIONAL TEST PER AMM 28 22 21 710 801, OPS CHECK GOOD.
